# SDR ASOA201001452

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 469-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT LBL 9 BETWEEN FS 469-597 MULTIPLE LOCATION COMING FROM UNDER SEAT TRACK.  CUT LINE ON NEW PARTS REQUIRE NDT IAW REO 670-53-00-029.  PERFORMED EDDY CURENT INSP OF CUT LINES ON NEW PARTS IAW REO 670-53-00-029 IAW NDTM PART 1,  NO INDICATIONS NOTED. PRIMED & PAINTED CUT LINES & FABRICATED PARTS IAW REO 670-53-00-0029 FABRICATED CLEATS IAW REO 670-53-00-278, INSTALLED LBL 9 FLOOR SUPPORT 485-565 IAW REO 670-53-00-29 FIG 13 PRIMED AND PAINTED IAW SRM 51-21-16. 4 EA NUTPLATES,  INSTALLED 4 EA NUTPLATES AT AFT END OF SUPPORT FS 565 IAW SRM 51-45-00-001-001-A01.
